# SDR DALA2024101510111

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION AROUND FASTENER HOLES IN AFT MAIN CABIN FLOOR STRUCTURE SUPPORT CHANNEL, BS.1660-1675 RBL.53.5. DOT 129 -101. CORRECTIVE ACTION: REMOVED AND REPLACED STRUCTURE SUPPORT CHANNEL, AT MAIN CABIN BS .1660-1675 RBL.53.5 IAW B757-SRM. (0606666)
